# SDR CA130221012

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pulley
- Part number: C6CF106811
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VPS 20.03 REQUIRES THAT FPI BE PERFORMED BEFORE ANY SURFACE TREATMENT WHICH COULD RESULT IN OBSCURING OF CRACKS.  VPS 20.03 DOES ALLOW FPI TO BE PERFORMED AFTER METAL SMEARING OPERATIONS PROVIDED THE PARTS ARE DEOXIDIZE ETCHED PRIOR TO FPI TO REMOVE A MINIMUM DEPTH OF 0.0002" IAW SURFACE.  MFG PRODUCTION HAS REPORTED THAT MULTIPLE BATCHES OF C6CF1068-11 PULLEY BRACKET ASSY RUDDER TRIM HAVE HAD THE OUTER FILLET WELDS GROUND DOWN PRIOR TO FPI WITHOUT UNDERGOING THE REQUIRED DEOXIDIZE ETCH.
